Numerical solutions of the thermistor problem with a ramp electrical conductivity

Kutluay S., WOOD A.

APPLIED MATHEMATICS AND COMPUTATION, vol.148, no.1, pp.145-162, 2004 (SCI-Expanded) identifier identifier


This paper presents approximate steady-state solutions of a positive temperature coefficient thermistor problem, having a ramp electrical conductivity that is a highly non-linear function of the temperature, using a standard explicit finite difference method. It is shown that numerical solutions exhibit the correct physical characteristics of the problem and, they are in good agreement with the exact solution. (C) 2003 Elsevier Inc. All rights reserved.